Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Seating in the hands, feet, underarms. Suffer from anxiety. Affecting social interaction. Remedy?

I have had anxiety for the last three years. I am currently moving out of state it has caused my stress level to increase. I have sweating in the hands, feet , underarms and scrotal area. I am constantly washing the affected areas to stay dry. I now have what seems to be a sticky film all over my body. including my lips . Especially in the aforementioned areas. This condition is affecting my job and my overall well being. I cant shake hands and my confidence is at an all time low. Desperately in need of help. Thank you!!
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptom of increased sweating is one of the physical manifestations of anxiety. Sometimes other medical problems, for example, thyroid disorders can also result in increased sweating.

Since your problem seems to be causing you significant distress and dysfunction, and since you are having difficulty managing your stress, I would advise you to consult a psychiatrist for further evaluation and treatment. As part of the evaluation, you may also need to have a few blood tests to rule out any possible medical causes.

If your problem is predominantly anxiety-related, there are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor